# SDR ASOA2012092702305

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,301 hours, 29,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO PASSENGER DOOR HAS A CRACKED FRAME.  R & R FLOOD LIGHT, FLOOR LEVEL EMERGENCY LIGHT ASSY IAW AMM 33-51-11.  OPS CHECKS GOOD ACFT GOOD FOR SERVICE.  SDR CLOSED.
